# SDR P2EA2002M005

- Difficulty date: February 8, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N124NJ
- Make and model: Boeing 737230
- Aircraft serial: 22122
- Aircraft time: 44,593 hours, 38,659 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Fitting
- Condition: Loose
- Location: Elevator Tab
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT VIBRATES AT 280 KIAS OR .73 MACH AND GREATER VIBRATION FELT ON COCKPIT FLOOR, CABIN FLOOR TO AFT GALLEY.  INSPECTED ELEVATOR AND ELEVATOR TAB AND FOUND THE LEFT HAND ELEVATOR TAB CONTROL ROD FITTING LOOSE.  RETORQUED THE LEFT HAND ELEVATOR TAB CONTROL ROD FITTING PER BOEING MM 27-31-31.
